# SDR ASAA2014051607857

- Difficulty date: May 16, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LUG IS WORN AT STA 520, LBL 24.75.  ACFT GROUNDED.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-00-52-1A-1, FIG 103, DETAIL A, ORIG .53 REMAINING .514 LOSS .016 TOOL T8225Y.  ALODINED AND PRIMED IAW SRM 51-20-01.
